# SDR REXA2019112651700

- Difficulty date: November 15, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670390523
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HIDDEN DAMAGE: CORROSION ON LH/RH SENTTLEMENT AREA AT PANEL 193AB. (FUS).
"SUMMARY: UNDERWING FAIRING STRAPS LH/RH (2 EA) AT ACCESS PANEL 193AB WERE REPLACED PER CRJ-900 SRM 51-42-13-001-001-A01.
